# SDR DXTA2025091704958

- Difficulty date: September 14, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 14,673 hours, 11,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FORWARD EMERGENCY EXIT LIGHTS INOP IN ARM OR ON POSITION WITH BATTERY OFF.  BATTERY PACK #1 RESET INERTIAL SWITCH VERIFIED CONNECTIONS TO BATTERY PACK #1 ARE GOOD,  NO CHANGE, ALL FORWAR LIGHTING STILL INOP,  SWAPPED BATTERY PACK #2 AND REPOSITIONED INTO #1.  PERFORMED OPS ALL FWD LIGHTING FULLY OPS.   ALL WORK DONE IAW AMM 33-50-00.  INSTALLED BATTERY PACK #2 BACK TO ITS ORIGINAL POSITION , #1 REQUIRES REPLACEMENT.   REMOVED FWD BATTERY PACK AND REPLACED WITH AN OVERHAULED BATTERY PACK. POWERED UP THE ACFT WITH AN EXTERNAL GPU ELECT POWER & CHARGED BATTERY PACKS FOR 1.75 HOURS, PERFORMED BATTERY PACKS FUNCTIONAL CHECK. BATTERY FUNCTIONAL CHECK & EMER LIGHTS OPS CHECK PASSED. WORK PERFORMED IAW AMM 33Â·50-01 & 33-50Â·00..
